J. Cervenansky, Faculty of Materials Science and Technology, Slovak University of Technology, Paulinska 16, 917 24 Trnava; T. Salat, V. Toma, Faculty of Mathematics, Physics and Informatics, Comenius University, Mlynska dolina, 842 48 Bratislava, e-mail: firstname.lastname@example.org
Abstract: In this paper we investigate the relationship between the statistical (or generally $I$-convergence) of a series and the usual convergence of its subseries. We also give a counterexample which shows that Theorem 1 of the paper by B. C. Tripathy "On statistically convergent series", Punjab. Univ. J. Math. 32 (1999), 1-8, is not correct.
Keywords: statistical convergence, $I$-convergence, $I$-convergent series
Classification (MSC2000): 40A05, 54A20
Full text of the article: